# SDR SWIA202501130059

- Difficulty date: December 6, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL ACCESS HOLE FOR PANEL 550FB HAS FRETTING AS MARKED.     (C-CHECK RO 1/13/2025)    BLENDED OUT PITTING ON THE L/H WING LOWER PLANK FUEL ACCESS HOLE 550FB, OTBD LANDING REF BOMBARDIER REO 601R-57-21-030 REV-L, DATED 2014-02-05, DETAIL II, COMPLIED WITH 51-900-1003-SKY
